Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 57, NWS Melbourne, FL

June 18, 2009Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 18, 2009, 2:55 PM EDT for Orange County, Seminole County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 2:55 PM EDT (18:55 UTC)
Expired
Jun 18, 2009, 3:45 PM EDT
In force
50 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 11:49 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 181855
SVRMLB
FLC095-117-181945-
/O.NEW.KMLB.SV.W.0057.090618T1855Z-090618T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ORANGE COUNTY IN FLORIDA
  EASTERN SEMINOLE COUNTY IN FLORIDA

* UNTIL 345 PM EDT.

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MIDWAY...OR NEAR LAKE JESSUP...AND MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  GENEVA...OVIEDO...CHRISTMAS AND BITHLO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2879 8116 2879 8113 2881 8111 2881 8109
      2876 8106 2874 8106 2870 8102 2861 8099
      2859 8095 2854 8094 2850 8088 2842 8090
      2840 8088 2834 8088 2834 8108 2883 8128
TIME...MOT...LOC 1855Z 345DEG 11KT 2877 8118

$$

BRAGAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:45 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 18, 12:45 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1245 PM EDT THU JUN 18 2009

.DISCUSSION...

...CHANCE FOR SEVERE STORMS THROUGH EARLY EVENING...MAINLY
INTERIOR COUNTIES...

CURRENTLY-TONIGHT...THUNDERSTORM COMPLEX MOVING SOUTH OUT OF
NORTHEAST FLORIDA WILL PUSH DOWN THE PENINSULA AND LIKELY GENERATE
NEW ACTIVITY ALONG THE SEA BREEZE BOUNDARY. THIS BOUNDARY WAS
JUST STARTING TO PUSH INLAND...A LITTLE SLOWER THAN YESTERDAY.
THIS MAY ALLOW FOR A FEW STORMS TO INITIATE OVER THE COASTAL
COUNTIES...ESPECIALLY IN VOLUSIA AND THE INTERIOR TREASURE COAST.

WITH STORM MOTION SOUTH/SOUTHWEST...IT IS ANTICIPATED THAT THE
SEVERE THUNDERSTORM WATCH VALID UNTIL 7 PM WILL BE TRIMMED BACK
AWAY FROM THE COAST LATER THIS AFTERNOON.

FRI...BEHIND IMPULSE ALOFT THAT IS ENHANCING THE CURRENT
ACTIVITY...MID LEVEL ANTICYCLONE CENTERED ALONG THE GULF COASTAL
STATES WILL EXPAND EASTWARD. THIS WILL PRODUCE WARMER AND DRIER
MID LEVEL CONDITIONS SO THE COVERAGE OF AFTERNOON STORMS IS
EXPECTED TO BE LOW. HAVE GONE WITH A 20 PERCENT CHANCE FOR ONLY
THE INTERIOR COUNTIES...AND THIS LOW END POP MAY ACTUALLY BE
ACROSS FAR WESTERN SECTIONS.

SAT...12Z RUNS BRING LITTLE CHANGE IN THE FORECAST FOR THE BEGINNING
OF THE WEEKEND. THE DEEP LAYER MEAN (DLM) RIDGE OVER THE GULF OF
MEXICO AND SOUTHEAST WILL REMAIN THE DOMINANT WEATHER FEATURE FOR FL
THRU THE END OF THE WEEK AS IT DRIFTS SLOWLY EASTWARD. THE EASTWARD
MOVEMENT WILL RESULT IN A DEEP NORTH/NORTHEASTERLY FLOW ACROSS THE
PENINSULA...A FLOW REGIME THAT IS CLIMATOLOGICALLY THE DRIEST AND
MOST INACTIVE FOR EAST CENTRAL FL WITH RESPECT TO DIURNAL
CONVECTION. WITH 700MB/500MB TEMPERATURES FORECAST TO WARM TO AROUND
10C/-6C...AND MID LEVEL SUBSIDENCE...EVEN ISOLATED ACTIVITY MIGHT BE
DIFFICULT TO PRODUCE. NONETHELESS...THE EAST COAST SEA BREEZE WILL
LIKELY PROVIDE ENOUGH LIFT TO OVERCOME THE WARM TEMPS ALOFT FOR
ISOLATED CONVECTION.

SURFACE RIDGE AXIS LYING OVER FLORIDA RESULTS IN A WEAK PRESSURE
GRADIENT OVER THE PENINSULA FRIDAY THAT WILL ALLOW THE SEA BREEZE(S)
TO FORM EARLY ALONG THE COAST AND PUSH INLAND DURING THE
AFTERNOON...SHIFTING ANY ACTIVITY THAT DEVELOPS QUICKLY SOUTHWEST.
MOSTLY CLEAR/PARTLY CLOUDY SKIES WILL ALLOW TEMPERATURES TO QUICKLY
RISE DURING THE MORNING AND REACH THE LOW/MID 90S FOR MOST AREAS OF
EAST CENTRAL FLORIDA. SEABREEZE WILL LIMIT TEMPS ALONG THE COAST TO
THE UPPER 80S/NEAR 90.

FROM PREVIOUS DISCUSSION...SUN...SURFACE-500MB RIDGE BREAKS DOWN A
LITTLE AS THE TAILEND OF A COLD FRONT ASSOCIATED WITH A LOW PRESSURE
SYSTEM MOVING ACROSS THE MID ATLANTIC REGION SUPPRESSES THE RIDGE
OVER THE SOUTHEAST SOUTHWARD SUNDAY. AS THE SURFACE RIDGE GETS
PUSHED SOUTH FAR ENOUGH...A SOUTHWEST TO WEST COMPONENT TO THE WIND
DEVELOPS WHICH WILL SLOW DOWN SEA BREEZE FORMATION AND KEEP
AFTERNOON HIGHS WELL ABOVE THEIR CLIMO LOWER 90S WITH SOME INTERIOR
SITES FLIRTING WITH UPPER 90S. DEEP LAYER MOISTURE LOOKS MEAGER.
CURRENT 30 POP LOOKS RATHER GENEROUS SO WILL DROP BACK TO 20 POP.

MON-WED...GFS..AND TO A LESSER DEGREE THE ECMWF...IS SUGGESTING A
WEAK FRONT PUSHING ACROSS THE EASTERN GULF AND FLORIDA PENINSULA
MONDAY AND TUESDAY. MID LEVEL WARM AIR ADVECTION AHEAD OF A DEEP
TROUGHING PATTERN OVER THE U.S. WEST COAST/GREAT BASIN/DESERT
SOUTHWEST REGIONS WILL MAINTAIN THE DEEP LAYER HIGH PRESSURE RIDGE
OVER THE GULF AND SOUTHEAST THROUGH WEDNESDAY. ONLY FLY IN THE
OINTMENT SO TO SPEAK IS THAT BOTH THE 17/12Z ECMWF AND 18/00Z ARE
SHOWING A RETROGRADING MID LEVEL PATTERN THAT WOULD SHIFT THE
RIDGING OVER FLORIDA AND THE FRONT/LOW THAT PASSED THROUGH MON/TUE
WEST WEDNESDAY AND BEYOND. CLOUD COVER AND NORTHWESTERLY LOW/MID
LEVEL FLOW WILL KEEP TEMPERATURES AROUND THEIR CLIMO LOWER 90S/UPPER
80S.

&&

.AVIATION...THE COMBINATION OF OUTFLOW BOUNDARY COMING OUT OF
THUNDERSTORM COMPLEX MOVING DOWN THE PENINSULA AND THE EAST COAST
SEA BREEZE WILL LEAD TO SCATTERED COVERAGE ACROSS THE INTERIOR
TERMINALS WITH MOST OF THE ACTIVITY DIMINISHED BY 00Z. SOME OF THE
STORMS WILL PRODUCE STRONG-SEVERE WIND GUSTS AND FREQUENT TO
EXCESSIVE LIGHTNING.

&&

.MARINE...THROUGH FRI THE BENIGN WEATHER BOATING CONDITIONS ARE
EXPECTED TO CONTINUE. A FEW STORMS MAY OCCUR TONIGHT BUT A MORE
STABLE ATMOSPHERE SHOULD PRECLUDE THE CHANCE ON FRI.

SAT-SUN...DIURNAL PATTERN OF LIGHT TO MODERATE SW WINDS IN THE NIGHT
AND MORNING WITH AFTERNOON SEA BREEZE CIRCULATIONS AROUND 10-15 KTS
OVER THE NEARSHORE WATERS EACH DAY. SEAS 3 FEET OR LESS.

FROM PREVIOUS DISCUSSION...MON...FRONT PUSHING ACROSS THE
SOUTHEAST/DOWN THE FLORIDA PENINSULA WILL INCREASE THE PRESSURE
GRADIENT OVER THE AREA. WINDS REMAIN WESTERLY BUT FORECAST TO
INCREASE TO 15 TO 20 KNOTS. SEAS TO 5 FEET OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  93  75  95 /  10  10  10  20
MCO  75  95  73  96 /  20  20  10  20
MLB  74  92  73  92 /  10  10  10  20
VRB  73  91  73  92 /  10  10  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
     BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...NONE.
&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....MOSES
Hazardous weather outlook, Jun 18, 12:12 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1212 PM EDT THU JUN 18 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-182100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1212 PM EDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
COOLER TEMPERATURES ALOFT ALONG WITH AN UPPER LEVEL DISTURBANCE
WILL LEAD TO A HIGHER COVERAGE OF STORMS COMPARED TO YESTERDAY.
THE EAST COAST SEA BREEZE WILL PUSH INLAND EARLY THIS AFTERNOON
WITH INITIAL DEVELOPMENT MAINLY ALONG AND WEST OF INTERSTATE 95.
A THUNDERSTORM COMPLEX MOVING SOUTHWARD OUT OF NORTHEAST FLORIDA
WILL PUSH DOWN THE PENINSULA THROUGH THE AFTERNOON HOURS AND
EXPAND IN COVERAGE AS IT ENCOUNTERS THE INLAND MOVING SEA BREEZE.

SOME STORMS ARE EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE
HAIL...MAINLY ACROSS THE INTERIOR COUNTIES. FREQUENT TO EXCESSIVE
LIGHTNING STRIKES WILL ALSO OCCUR. MOVE INDOORS AT THE FIRST SIGN
OF AN APPROACHING STORM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF EAST CENTRAL
FLORIDA UNTIL 7 PM.

...EXCESSIVE HEAT IMPACT...
HIGH TEMPERATURES IN THE LOWER TO MID 90S WILL RESULT IN HEAT INDEX
VALUES FROM ABOUT 100 TO 102 AGAIN THIS AFTERNOON OVER INLAND AREAS
OF CENTRAL FLORIDA. IF TAKING PART IN OUTDOOR PHYSICAL ACTIVITY...BE
SURE TO STAY HYDRATED AND TAKE FREQUENT BREAKS TO PREVENT HEAT
STRESS.

...MARINE THUNDERSTORM GUST IMPACT...
SCATTERED AFTERNOON LIGHTNING STORMS ARE EXPECTED MAINLY ACROSS
THE INTERIOR COUNTIES. BOATERS ON INLAND LAKES SHOULD BE ALERT TO
BUILDING STORMS. STORM MOTION SHOULD BE TO THE SOUTH TO SOUTHWEST
AT 10 TO 15 MPH...BOATERS SHOULD BE PREPARED TO SEEK SAFE HARBOR
IN ADVANCE OF THREATENING CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION THROUGH THE
WEEKEND...WITH ABOVE NORMAL TEMPERATURES AND HEAT INDEX VALUES
CONTINUING. A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS WILL
CONTINUE DAILY THROUGH THE END OF THE WEEK...WITH CHANCES
INCREASING BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Special weather statement, Jun 18, 1:31 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
131 PM EDT THU JUN 18 2009

FLZ041-044-141-181815-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
131 PM EDT THU JUN 18 2009

...STRONG THUNDERSTORM DEVELOPING BETWEEN ORMOND BEACH AND DAYTONA
BEACH...

...STRONG STORMS OVER MARION AND PUTNAM COUNTIES APPROACHING
NORTHWEST VOLUSIA AND NORTHEAST LAKE COUNTIES...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM APPROACHING THE DAYTONA INTERNATIONAL SPEEDWAY FROM THE
NORTH...MOVING SOUTH AT 10 TO 15 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE DAYTONA BEACH...
SOUTH DAYTONA...AND PORT ORANGE.

OTHER STORMS WERE FROM JUST NORTH OF LAKE GEORGE TO CRESCENT CITY
AND ANDALUSIA. THESE STORMS WILL MOVE SOUTH ACROSS LAKE GEORGE...
AND APPROACH THE NEARBY COMMUNITIES OF ASTOR PARK...BAKERSTOWN...
SEVILLE...PIERSON...ELDRIDGE...AND ASTOR.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

CRISTALDI
Local storm report, Jun 18, 1:57 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
157 PM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND GST     1 S PORT ORANGE         29.11N 81.03W
06/18/2009  E60 MPH          VOLUSIA            FL   STORM CHASER

            SKYWARN SPOTTER REPORTED LARGE TREE LIMBS DOWN AT I95 AND
            SPRUCE CRREK, WEST PORT ORANGE. WIND ESTIMATED FROM 50-60
            MPH.

&&

FXD
Special weather statement, Jun 18, 2:35 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EDT THU JUN 18 2009

FLZ144-181915-
SOUTHERN LAKE COUNTY-
235 PM EDT THU JUN 18 2009

...STRONG WIND GUSTS AFFECTING SOUTH LAKE COUNTY...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG STORMS OVER EASTERN LAKE COUNTY AND OVER NORTHERN SUMTER
COUNTY.  STRONG OUTFLOW WINDS FROM THESE STORMS HAVE PRODUCED GUSTS
TO AROUND 45 MPH AT LEESBURG.

THESE GUSTY WINDS SWEEPING SOUTHWARD ACROSS SOUTHERN LAKE COUNTY
INCLUDING THE CLERMONT AREA CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.

RL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:43 PM EDTSevere Thunderstorm WarningMLBLake, Volusia62 min
Jun 18, 1:54 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia66 min
Jun 18, 2:30 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole60 min
Jun 18, 3:13 PM EDTSevere Thunderstorm WarningMLBOsceola62 min
Jun 18, 3:35 PM EDTSpecial Marine WarningMLB45 min
Jun 18, 3:42 PM EDTSevere Thunderstorm WarningMLBIndian River, Martin, Okeechobee, Saint Lucie63 min
Jun 18, 4:10 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola65 min
Jun 18, 5:07 PM EDTSevere Thunderstorm WarningMLBOkeechobee43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.